Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking small blue tablet for heart and marked APO 80. What is it for?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11954 Questions
my daughter is taking a small blue tablet capsule shape tablet ( scored 1/2 ) for her heart it is marked APO 80 ...ON IT BUT we cannot find and information in any books as to what it is can you please help.
Posted Sat, 21 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Michelle Gibson James 56 minutes later
Brief Answer:
Apo refers to the manufacturer of the medication

Detailed Answer:
Hi, thanks for using healthcare magic

The apo that you are seeing on the tablet only refers to the company that manufacturers the drug - APOTEX INC.

They are a drug company that are the leading manufacturers of generic medications.

Apo is seen before all of the drugs that they make. Unfortunately just the word apo would not provide any information on the medication itself.

The box or package that the medication is given in from the pharmacist should have the name of the drug.

If you wish you can attach a picture of the box, package or insert that comes with the medication so I can take a look and identify it for you.

I hope this helps, feel free to ask any additional questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor